# SDR FDEA200910053478

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545732
- Condition: Corroded
- Location: Bs 496 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STA 496 OTBD OF STR 28L.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED REPAIR PARTS IAW SRM 53-30-3, 53-30-2 AND 51-30-2.
